# SDR 99ZZZX2568

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A2300475
- Condition: Leaking
- Location: Heater
- Part time: 67 hours
- Component: Janitrol
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A DROP IN RIGHT FUEL PRESSURE WHEN HEATER WAS STARTED.  FURTHER INVESTIGATION REVEALED FUEL LEAKAGE FROM HEATER FUEL PRESSURE REGULATOR AT UPPER SEAL.
